The three-way intersection problem for latin squares

Adams, P, Billington, EJ, Bryant, DE and Mahmoodian, ES (2002) The three-way intersection problem for latin squares. Discrete Mathematics, 243 1-3: 1-19. doi:10.1016/S0012-365X(00)00454-4

Author Adams, P
Billington, EJ
Bryant, DE
Mahmoodian, ES
Title The three-way intersection problem for latin squares
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
ISBN 0012-365x
Publication date 2002-01-01
Year available 2002
Sub-type Article (original research)
DOI 10.1016/S0012-365X(00)00454-4
Open Access Status Not yet assessed
Volume 243
Issue 1-3
Start page 1
End page 19
Total pages 19
Editor P.L. Hammer
Place of publication Netherlands
Publisher Elsevier Science B V, North-Holland
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract The set of integers k for which there exist three latin squares of order n having precisely k cells identical, with their remaining n(2) - k cells different in all three latin squares, denoted by I-3[n], is determined here for all orders n. In particular, it is shown that I-3[n] = {0,...,n(2) - 15} {n(2) - 12,n(2) - 9,n(2)} for n greater than or equal to 8. (C) 2002 Elsevier Science B.V. All rights reserved.
Keyword Mathematics
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:06:43 EST